Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

WD jetcity10

Posted by ed_uk on April 26, 2006, at 9:53:34

In reply to Re: EMSAM-3 weeks and getting off klonopin, I hope RobertDavid, posted by jetcity10 on April 26, 2006, at 0:45:23

>Mine is mainly a philisophical issue because it bothers me that Klonipin is addictive.

Withdrawal symptoms are common when stopping Klonopin. This is why people say it is addictive. It's quite possible that people will have withdrawal symptoms when coming off Emsam though. Most ADs are associated with withdrawal symptoms, some more than others. Effexor is the most notorious.

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:630549
URL: http://www.dr-bob.org/babble/20060423/msgs/637189.html